# SDR A6WA2018120946213

- Difficulty date: December 3, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 34,925 hours, 34,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220815531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION FS 409+128 LBL18 POST AFT FLANGE RADIUS APPROX .250" LONG 65% FSH FAILS NDT.
